Menstruation Never Stops?

Illustration of Menstruation Never Stops?
Illustration: Menstruation Never Stops? s2.r29static.com

Hello, For more than 4 years I used an IUD contraception, and this month I injected 3 months of birth control and the IUD had not been removed, and finally my menstruation did not stop this month for almost 3 weeks, is this because of the influence of the use of 2 contraceptives? What are the side effects of using 2 contraceptives at the same time? Is this condition dangerous? Thank you for the explanation

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically if you do plan to remove your IUD but you have not planned to get pregnant and you are not menstruating, before you remove the IUD (at least a week before you remove the IUD), you will indeed be advised to start using other contraceptives (birth control injections or birth control pills) ). Using two types of contraception like you do will not cause dangerous side effects.

Regarding your menstruation that does not stop, you should explain in advance, whether the bleeding is very much coming out continuously (like the first or second day of your menstruation), or even more bleeding than usual (until you have to replace pads every 1-2 hours ), or bleeding that comes out only spots?

Elongated menstruation as you experience it is most likely due to the hormonal contraceptive effect (3-month injectable birth control) that you use. 3-month injectable birth control is more likely to cause side effects such as menstrual cycle disorders (such as irregular menstruation, menstruation becomes less frequent or no menstruation, menstruation becomes longer or shorter, bleeding comes out more or less). Disorders of the menstrual cycle are very common in the first 3-6 months of injecting birth control. If you experience only a small amount of bleeding (only spots), then you have nothing to worry about. If you experience a lot or even a lot of bleeding, you experience symptoms of lack of blood such as dizziness, weakness, dark eyes, fainting, etc., then you should immediately consult a gynecologist for further evaluation and management.

So much information from me, hopefully enough answer

: by

Related Question

How To Deal With Hemorrhoids Naturally?

How To Deal With Hemorrhoids Naturally?

(1 year ago)

Afternoon doctor, I Fitriah Marhamah I want to ask the doctor so like this before I have never experienced hemorrhoid but a few days I experienced hemorrhoid a few days early when ...

Regarding The Use Of Medicinal Mushrooms To Overcome Vaginal Discharge?

Regarding The Use Of Medicinal Mushrooms To Overcome Vaginal Discharge?

(1 year ago)

good morning, so I was from Dr Obgyn then given medicine for antifungal. the medicine is in the form of a bullet and then it is inserted into the vagina, because I was using it for...

Itchy Skin Feels Dry In Children When Sweating And After Consumption Of Chicken?

Itchy Skin Feels Dry In Children When Sweating And After Consumption Of Chicken?

(1 year ago)

Good evening DokSaya Tahrir wants to ask about allergies to my child, who is 12 years old. Previously, my child’s skin experienced itching if the conditions were sweating, th...

Leave a Reply

Your email address will not be published. Required fields are marked *